# SDR ASAA2013081895835

- Difficulty date: August 18, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,795 hours, 5,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL,  DURING LANDING CHECK.  ACFT GROUNDED.  COULD NOT DUPLICATE.  GROUND VERIFICATION OPS CHECKED NORMAL IAW FIM21-53/808.  RAN RT PACK FOR OVER 30 MINUTES,  NO PACK LIGHT FAULT.  ALSO ACCOMPLISHED BOTH TEMP CONT BITE CHECK IAW MM21-61-00, PREV FLT, BITE, & VERIFY ALL GO.
